# SDR REXA2012091901353

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 18,055 hours, 15,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CREW ATTEMPTED TO EXTEND FLAPS AT 162 KIAS A FLAPS FAIL MESSAGE WAS RECEIVED AND THE FLAPS WERE STUCK AT ZERO DEGREES.  THE FLIGHT THEN DIVERTED TO EWR FOR RUNWAY LENGTH REQUIREMENT.  FERRIED AIRCRAFT TO DTW ON 9/21/2012 WHERE PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 43 IAW AD 2009-06-12 PARAGRAPH (H)(6)(1) AMOC DATED APRIL 19, 2012 AND PA AD27-052H.  FOUND RIGHT BPSU & FECU INOP.  REMOVED AND REPLACED RIGHT BPSU IAW CRJ 200 AMM 27-51-10. P/N OFF 855D100-15 S/N OFF 2304. P/N ON 855D100-15 S/N ON 2402.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPS CHECKS GOOD.
